Fentanyl nausea

Common Questions and Answers about Fentanyl nausea

actiq

Avatar n tn Does anyone suffers from nausea and shortness of breath while using the Fentanyl patch?
Avatar f tn Sooo my gp's gonna put me on fentanyl. But before he does I have to go in to the office to sign a liability waiver. Now I'm not stupid I know fentanyls dangerous.. But is it really that dangerous. I've never heard of a doctor do this before. Is this normal????
Avatar m tn I stopped taking my Suboxone strips for 24hrs. Went into immediate surgery. They gave me Fentanyl, several hydromorphone doses, and a benzo. Got out of the hospital waited 12hrs took my Suboxone. Been taking it for a week. Still feeling surgery effects and I have these weird withdrawl like symptoms. One minute the hairs on my neck stand up, the next im sweating only minor, then I get nausea, then I feel shaky. Its been 8 days since surgery.
Avatar f tn I'm on day 12 or so of Fentanyl withdrawal, it's been h*ll. I am also still on 6 percs a day, which hasn't helped make the w/d any easier, I don't think. I'm still so sick. I definitely feel better than the first 7 days, but I'm still having most of the withdrawal symptoms, specifically major debilitating nausea, weakness/tiredness, trouble sleeping, restless legs. Is this normal? And is being on the percs somehow making things worse?
3222105 tn?1346080471 Since December, I've been taperiNg down my Fentanyl patch, after about 6byears at 100 mcg every 3 days.At that point I went down to a 50mcg every 3 days. I made the move because I had recentlycome across a GREAT supplement that really did what it said, as far as really helping with my pain, called Laminine, which I use faithfully and yes! sell it for 35.95 a bottle or 3 for 107.95, NO S&H! ANYWAY, though pain levels have decreased, I've become increasingly depresseed and SO fatigued.
Avatar m tn I have been snorting fentanyl for almost 2 weeks now. Doing it pretty much all day every day for this time period. I am going to stop cold turkey tomorrow. Should I expect any withdrawl and if so for how long?
Avatar n tn This happens when withdrawing from any kind of opiate, but fentanyl seems to make it even worse. Other symptoms include nausea/ vomiting, diarrhea, lack of appetite, restless leg syndrome and muscle cramps, generalized pain throughout the body, and terrible insomnia. Soaking in a hot bath tub alleviates many of these symptoms temporarily. Psychological symptoms of depression and anxiety are very common among long-term users.
847512 tn?1272567062 Started me on Morphine and Fentanyl patches. But now all of a sudden the last 2 days I have gotten extreme muscle spasms especially in my neck and shoulders to the point where I cant look up or turn my head I can only look down and I have tension in my legs where they feel stiff when walking. Does anyone get that? I also get the spasms in my legs but not so much as in my shoulders and neck. this is getting out of hand.
Avatar f tn phenergan is not a narcotic, if I'm understanding the medicine you're asking about. it's an anti-nausea med that can also be used to calm down a patient or help them sleep...it is not going to be putting your recovery back any, as it does not work on the narcotic receptors. I'm sorry you're going through this but you really shouldn't need to start over...like I said, if it is ONLY phenergan that they are giving you, it is not in any way related to a narcotic.
Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
Avatar f tn I used fentanyl patches for a year and had an extremely high tolerance for opiates, 1 100mcg/hr has about 10 mgs of fentanyl. Fentanyl is 40 times stronger than morphine. So in essence, chewing one 50 mcg/hr patch is about 5 mgs of fentanyl which is equivelant to 200 mgs of morphine. That's like doing 2 and a half 80s at once. What they're doing is dangerous, end of story, take it from some one that knows first hand. I'm not a dr.
271872 tn?1238590391 also some OTC meds will really help-Immodium AD for the diarrhea and some Maalox or something similar for stomach pains and nausea. fentanyl is strong, but very short acting, so the wds will only last about 5 days. you can definitely ge through it..at worst youll have a few days of some discomfort, think about it as a flu. takes some dextromethorphan, thats in all cold/flu medicines, that will reduce the opiate wds significantly and also takes so diphenyldramine (Benadryl).
Avatar f tn i am on my 13th day from detoxing from 150mcg of fentanyl. i need to know why since the detox, my eyes are burning and watery, very sensitive to any light. ive been trying to make myself deal with it and get used to it....not working. also now i am finally hungry and very thirsty well i was happy i had a good meal and then felt pain in my stomach like i ate an elephant.
9262784 tn?1402699755 First off, I suffer from a bunch of health problems all stemming from Gastric Bypass in 2006! I have been on Fentanyl and Oxycodone for 5+ years. I am on 75mcg every 48 hours under doctor's care. I have never once abused these patches ever! Last month I had a bit of a disagreement with my PA at the pain clinic when I questioned why they were testing an area that didn't bother me and my mouth said something about erroneous billing, she got mad, I got mad and I left.
5009469 tn?1362276993 Hello, I've been on 300 mcg Fentanyl & 120 mg Oxycodone for over 8 yrs. I started seeing a new Dr 12/31/2012, she first told nme she wanted NOTHING to do with my pain meds, she referred me to a PS. Since I couldn't get into see him until April, she decided to decrease my pain meds, the first time she dropped my Oxy to 60 mgs. then 17 days later she decreased my Fentanyl to 50mcg & my Oxy to 15 mg, it's been 6-7 days & my body is going thru alot of different things....
Avatar f tn She lived in South Carolina at the time and has since moved to Texas. Her Oncologist in South Carolina had her on Fentanyl patches after lots of other medications didn’t work. Her new Oncologist insists the joint pain has nothing to do with her cancer or treatments and wants her off the Fentanyl. He believes she has Fibromyalgia and wants her to try some of the same medications she has already tried. She had no pain and was very healthy and active prior the her prior to her treatment.
Avatar f tn As a Schedule II controlled substance, fentanyl can produce drug dependence similar to that produced by morphine. Fentanyl has the potential for abuse, often leading to physical and psychological dependence, but may be a necessary evil to control chronic pain. Your doctor will have to take these factors into account before prescribing this drug. Tolerance is when ever increasing doses are required to produce the same degree of analgesia.
1542945 tn?1293356309 I was on these before the Fentanyl but like everyone does, they aim to be pain free, hence the reason I moved up to Fentanyl (also Butrans affected my joints). Fentanyl totally twisted my mind.....took me about 3 months to realise I wasn't actually mental - it was the Fentanyl ...... there starts my tapering story. Anyway - within about 2 hours of changing from my last 12mg patch to a 20mg Butrans, the old w/ds kicked in........
Avatar f tn Were you taking anything for breakthrough pain while on the Fentanyl? Why are you comimg off the Fentanyl and is your doctor on board with it? Did you ever abuse your meds? Are you planning on comimg off all your meds or just the Fentanyl? How do you plan to treat your pain in the future? Lastly, do you have any underlying health issues like hihh blood pressure or cardiac issues? Sorry for all tje questions but knowing thayt information will help us help you.
Avatar m tn Hi again! Not sure you remember me but i read you are or have been on Fentanyl patch. I tried them a while back for my cronic back pain. Does it take a long time for them to work?. The first week i slept 14-16 hours a day is that normal?. I was at one time on MS Contin and was pretty out of it for about a week. Somehow i never got over that with the Fentanyl so i did not take it after that first week. I guess i'm asking if i need to stay with it a little longer?.
Avatar m tn I am into day 6 or 7 of no fentanyl after 10+ years. This is rough I'm kickin this on my own and hell can hardly be much worse. Is anyone else out there trying to do it his way. I know it's dangerous to do it this way but I haven't completely lost what little is left of my brain. Fentanyl has to be the beast of all drugs and I've been through all of them before. any feedback would be greatly appreciated.
Avatar n tn I was taking 4-5 75mg percoset a day. I am afraid to continuet the fentanyl and decided to stop. I just took off the patch that I was on for 48 hours. Can I expect any withdrawal symptoms? Should I just put on the 50mcg? I am 71 years old and my heartbeat went down to 52.
Avatar n tn From when about 8 yrs ago, when my doctor suggested Fentanyl patches to augment the Vicodin, to years later when I was taking 1-100 and 1-75 Fentanyl patches every 3 days, 2-750 Vicodin every 6 hours, and I mg of xanex every 4 hrs . I reached a point when it was not the pain, but the dependency that led me to start taking the Fentanyl every 2 days, then every day. If I did not wear the patches, Spasms, seizures, and severe anxiety would set in.
Avatar f tn I have recently found out that I have a few things going wrong with my back. I have been going to a pain management/spinal doctor for the past 2 months and am on Oxycodone, Kadian, Neurotin(sp?), & have just started the 12mcg patch of Fentanyl today (5/8/09). I am wondering what can I expect from this patch - the good, the bad & the ugly? I am not a newbie to oral pain meds as I was in a pretty bad car accident 11 years ago where I crushed part of my knee & messed up my leg.